# SDR AALA991352

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VENTRAL STAIRS, RIGHT LOWER TORQUE BOX, CRACK IN WEB AT LIGHTING HOLE, STATION 1223.  INSTALLED DOUBLER PER SRM 51-40-02.  DOUBLER .050 2024T3.  INSTALLED WITH 13 .5/32 D-RIVETS.  (M)
